# SDR COMA9860080

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- System (JASC): 4980 · APU Exhaust System
- Part: Shield
- Part number: 601R9720419
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 INSPECTION, FOUND APU EXHAUST SHIELD ASSEMBLY CRACKED.  REPLACED EXHAUST SHIELD.
